RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1985, Volume 64, Number 1, Pages 103–129 (Mi tmf4906)  

This article is cited in 4 scientific papers (total in 4 papers)

Hamiltonian of the phase separation border and phase transitions of the first kind. I

A. G. Basuev


Abstract: The Pirogov–Sinai theory of phase transitions of the first kind is generalized to the case when the “ground states” of the Hamiltonian of the model are interacting random fields (disordered phases). Border Hamiltonians and corresponding Ursell functions are introduced, and also conditions on them (cluster estimates) that ensure the existence of phase transitions, analyticity of the thermodynamic and correlation functions in the region of stability of given phases, analyticity of the strata of the phase diagram, and convergence of the constructed cluster expansions.

Full text: PDF file (2681 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1985, 64:1, 716–734

Bibliographic databases:

Received: 01.03.1984

Citation: A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. I”, TMF, 64:1 (1985), 103–129; Theoret. and Math. Phys., 64:1 (1985), 716–734

Citation in format AMSBIB
\Bibitem{Bas85}
\by A.~G.~Basuev
\paper Hamiltonian of the phase separation border and phase transitions of the first kind.~I
\jour TMF
\yr 1985
\vol 64
\issue 1
\pages 103--129
\mathnet{http://mi.mathnet.ru/tmf4906}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=815101}
\transl
\jour Theoret. and Math. Phys.
\yr 1985
\vol 64
\issue 1
\pages 716--734
\crossref{https://doi.org/10.1007/BF01017040}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1985AYT5900011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4906
  • http://mi.mathnet.ru/eng/tmf/v64/i1/p103

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. N. Isakov, “Phase diagrams and singularity at the point of a phase transition of the first kind in lattice gas models”, Theoret. and Math. Phys., 71:3 (1987), 638–648  mathnet  crossref  mathscinet  isi
    2. A. G. Basuev, “Hamiltonian of the phase separation border and phase transitions of the first kind. II. The simplest disordered phases”, Theoret. and Math. Phys., 72:2 (1987), 861–871  mathnet  crossref  mathscinet  isi
    3. A. G. Basuev, “Interphase Hamiltonian and first-order phase transitions: A generalization of the Lee–Yang theorem”, Theoret. and Math. Phys., 153:1 (2007), 1434–1457  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    4. A. G. Basuev, “Ising model in half-space: A series of phase transitions in low magnetic fields”, Theoret. and Math. Phys., 153:2 (2007), 1539–1574  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:58
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019